| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redu1521 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "we had an introducer on one of the midlines not work properly.One of the wings or top pieces that you break away with broke off so unable to tear away the dilator." 05/04/2020- additional information received stated, "placement info: unable to tear away dilator.One of the top pieces broke off while trying to break away.Had to remove dilator and use a different one.".